Follow
ao weiwei
ao weiwei
Verified email at whu.edu.cn
Title
Cited by
Cited by
Year
On higher-dimensional singularities for the fractional Yamabe problem: a nonlocal Mazzeo–Pacard program
W Ao, H Chan, A DelaTorre, MA Fontelos, MM González, J Wei
462019
Infinitely many positive solutions for nonlinear equations with non-symmetric potentials
W Ao, J Wei
Calculus of Variations and Partial Differential Equations 51, 761-798, 2014
452014
Travelling and rotating solutions to the generalized inviscid surface quasi-geostrophic equation
W Ao, J Dávila, M Del Pino, M Musso, J Wei
Transactions of the American Mathematical Society 374 (9), 6665-6689, 2021
402021
An optimal bound on the number of interior spike solutions for the Lin–Ni–Takagi problem
W Ao, J Wei, J Zeng
Journal of Functional Analysis 265 (7), 1324-1356, 2013
372013
A gluing approach for the fractional Yamabe problem with isolated singularities
W Ao, A DelaTorre, MM Gonzalez, J Wei
Journal für die reine und angewandte Mathematik (Crelles Journal) 2020 (763 …, 2020
312020
On Non-Topological Solutions of the and Chern-Simons System
W Ao, CS Lin, J Wei
Memoirs of American Mathematical Soc., 2016
312016
On spikes concentrating on line-segments to a semilinear Neumann problem
W Ao, M Musso, J Wei
Journal of Differential Equations 251 (4-5), 881-901, 2011
242011
Solutions without any symmetry for semilinear elliptic problems
W Ao, M Musso, F Pacard, J Wei
Journal of Functional Analysis 270 (3), 884-956, 2016
222016
Existence of positive weak solutions for fractional Lane–Emden equations with prescribed singular sets
W Ao, H Chan, MM González, J Wei
Calculus of Variations and Partial Differential Equations 57, 1-25, 2018
212018
Triple junction solutions for a singularly perturbed Neumann problem
W Ao, M Musso, J Wei
SIAM journal on mathematical analysis 43 (6), 2519-2541, 2011
162011
New concentration phenomena for SU (3) Toda system
W Ao, L Wang
Journal of Differential Equations 256 (4), 1548-1580, 2014
122014
Clustered travelling vortex rings to the axisymmetric three-dimensional incompressible Euler flows
W Ao, Y Liu, J Wei
Physica D: Nonlinear Phenomena 434, 133258, 2022
112022
Removability of singularities and superharmonicity for some fractional Laplacian equations
W Ao, M del Mar González, A Hyder, J Wei
Indiana Univ. Math. Journal, 2020
112020
The Schnakenberg model with precursors.
W Ao, C Liu
Discrete & Continuous Dynamical Systems: Series A 39 (4), 2019
112019
On the Boundary Behavior for the Blow-up Solutions of the sinh-Gordon Equation and Rank N Toda Systems in Bounded Domains
W Ao, A Jevnikar, W Yang
International Mathematics Research Notices 2020 (23), 9386-9419, 2020
102020
Bound state solutions for the supercritical fractional Schrödinger equation
W Ao, H Chan, M del Mar Gonzalez, J Wei
Nonlinear Analysis 193, 111448, 2020
102020
On Non-topological Solutions of the Chern-Simons System
W Ao, CS Lin, J Wei
Communications in Analysis and Geometry, 2016
102016
Infinitely many positive solutions of fractional nonlinear Schrödinger equations with non-symmetric potentials
W Ao, J Wei, W Yang
Discrete Contin. Dyn. Syst. A 37, 5561-5601, 2017
92017
On Toda system with Cartan matrix 𝐺₂
W Ao, CS Lin, J Wei
Proceedings of the American Mathematical Society 143 (8), 3525-3536, 2015
92015
Generalized Adler--Moser Polynomials and Multiple Vortex Rings for the Gross--Pitaevskii Equation
W Ao, Y Huang, Y Liu, J Wei
SIAM Journal on Mathematical Analysis 53 (6), 6959-6992, 2021
82021
The system can't perform the operation now. Try again later.
Articles 1–20